default-icon
Gum and mouth inflamation
I recently started ayurvedic medicines for my acidity problem... I was given below... Bhaska rlava churna..sooktyn..bhunambadi kadhi...the first day I started my medicine..I took churna and my mouth is got some inflammation... Any thing even little spice it burns... Not sur if it's due to churna...I don't see any blisters or sores with naked eye...pls advise
50 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Payal Khandelwal
Ayurveda 10 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹300 for 24 hrs

If the medicines r purchased from reputed pharmacy, these things won't happen. Consult your doctor again. May be its a new pathology u need to show
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.